Friday, August 18, 2006

Slowed down

Day 187

Dear Jan,

The past two days have been a bio-chemical re-adjustment for you. The medication has way to slow you down so much in your physical activity and in your speech that is hard to get to do even half of what you were doing last week. It is unfair that after functioning fine for three weeks, now you have to take these steps back.

I hope your body can get used soon to the medication and that you regain the momentum you had in your rehablitation until last week.

===
I wonder if someone among our friends knows how to organize a fundraiser. We need help to organize a fundraiser for therapies not covered by OHIP at the end of September.

Those who read these blog and can help, please contact us.

-Fede

1 comment:

Ret said...

I would be willing to sell a whole bunch of dolls and craft items in order to raise funds for your treatments. We'll have to figure something out.